# SDR ASAA0080631

- Difficulty date: October 1, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA PRIOR TO FLIGHT 394 THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 21-24 WERE FOUND TO BE INOPERATIVE. REPLACED LIGHT MODULE ASSEMBLY AND THE LIGHTS OPERATED NORMALLY.
